Diabetes Channel
Topics
Medications
Quicklinks
Related Channels

Januvia Problems

Most people are able to take Januvia® (sitagliptin) without any problems. However, some people do experience side effects, such as:
 
In most cases, side effects of the drug are mild, but potentially serious problems are possible with Januvia. For example, there have been some reports of pancreatitis in people taking this medication. This is more likely to occur shortly after Januvia is first started or when the dosage is increased. Be sure to tell your healthcare provider right away if you have signs of pancreatitis, such as:
 
  • Loss of appetite
  • Vomiting
  • Nausea
  • Severe, persistent abdominal pain that sometimes radiates to the back.
     
(Click Januvia Side Effects or Januvia Warnings and Precautions to learn more about other problems with Januvia that could occur. These articles also offer helpful information on why the drug may not be right for everyone and how frequently side effects occur.)
 
Healthy Eating for People With Diabetes
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.